• Jun 14, 2017 News!Vol.8, No.5 has been indexed by EI (Inspec).   [Click]
  • Nov 09, 2017 News!Vol.9, No.5 has been published with online version. 16 peer reviewed articles from 11 specific areas are published in this issue.   [Click]
  • Jul 19, 2017 News!Vol.9, No.4 has been published with online version. 16 peer reviewed articles from 16 specific areas are published in this issue.   [Click]
General Information
Editor-in-chief
Prof. Wael Badawy
Department of Computing and Information Systems Umm Al Qura University, Canada
I'm happy to take on the position of editor in chief of IJCTE. We encourage authors to submit papers concerning any branch of computer theory and engineering.
IJCTE 2012 Vol.4(2): 220-225 ISSN: 1793-8201
DOI: 10.7763/IJCTE.2012.V4.455

A Novel Multipath Load Balancing Approach Using Fibonacci Series for Mobile Ad Hoc Networks

Yahya M. Tashtoush and Omar A. Darwish
Abstract—This paper explores Fibonacci Multipath Load Balancing protocol (FMLB) for Mobile Ad Hoc Networks (MANETs). MANET is a temporary network with a group of wireless infrastructureless mobile nodes that communicate with each other within a rapidly dynamic topology. The FMLB protocol distributes transmitted packets over multiple paths through the mobile nodes using Fibonacci sequence. Such distribution can increase the delivery ratio since it reduces the congestion. The FMLB protocol's responsibility is balancing the packet transmission over the selected paths and ordering them according to hops count. The shortest path is used frequently more than other ones. The simulation results show that the proposed protocol has achieved an enhancement on packet delivery ratio, up to 21%, as compared to the Ad Hoc On-demand Distance Vector routing protocol (AODV) protocol. Also the results show the effect of nodes pause time on the data delivery. Finally, the simulation results are obtained by the well-known Glomosim Simulator, version 2.03, without any distance or location measurements devices.

Index Terms—MANETs, congestion, load balancing, multipath.

Authors are with the Department of Computer Science, Jordan University of Science and Technology, Irbid, Jordan (e-mail: yahyat@ just.edu.jo, oadarwish@just.edu.jo).

[PDF]

Cite: Yahya M. Tashtoush and Omar A. Darwish, "A Novel Multipath Load Balancing Approach Using Fibonacci Series for Mobile Ad Hoc Networks," International Journal of Computer Theory and Engineering vol. 4, no. 2, pp. 220-225, 2012.
Copyright © 2008-2015. International Journal of Computer Theory and Engineering. All rights reserved.
E-mail: ijcte@vip.163.com